?

Log in

No account? Create an account

Previous Entry

So, we all remember when I got the depo shot last year... I did not have a period for two months. Now I have had constant bleeding-not one day of rest- for nearly 6 months. To be fair, I haven't been to a physician about it. I've been hoping it would go away on it's own. Although now I'm starting to wonder if I'm anemic because of it, so I'm running out of time to wait. I'll be getting a new primary physician soon; and hopefully, she'll be able to help me. She's probably going to put me on more pills to take care of this. Figures.

In other news, after my pelvic steroid shots, by face turned into something similar to the moon with acne. After a round of doxycycline antibiotics failed, and since I didn't want to go on the hell that is accutane, my dermatologist and I decided to try spironolactone. It's actually used as a mild diuretic... but it has a couple of key side effects: it's an anti-androgen, and it causes gynecomastia. So, we were hoping it would kill off some of the hormonal crap affecting my face. Additionally, I gained almost of cup size of boobage, so win.

It has helped... along with a shampoo to strip all the oil from my hair with salicylic acid and a clarisonic face scrubber.

Profile

legs
polygoodgirl
Poly Good Girl

Latest Month

March 2013
S M T W T F S
     12
3456789
10111213141516
17181920212223
24252627282930
31      

About Me:

Age: Twenties
Work: Community College Instructor
Education: B.Sc.
Pets: 3 Cats
Home: 3bdr House, Co-habitating with A
Hobby: Dancing
Specs: 5'1"/110/34-25-36
Status: 1 Primary, 1 Tertiary (LD)
Powered by LiveJournal.com